# SDR AALA20120628001

- Difficulty date: June 27, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N186AN
- Make and model: Boeing 757223
- Aircraft serial: 32380
- Aircraft time: 41,193 hours, 10,234 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE EMERGENCY EXIT LIGHT AT THE FORWARD GALLEY POSITION NEAR THE FLOOR INOPERATIVE.  RECONNECTED LOOSE CONNECTORS.
